English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the compatibility between cup products, the Alekseev-Torossian connection and the Kashiwara-Vergne conjecture, II

MPS-Authors
/persons/resource/persons236090

Rossi,  Carlo Antonio
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rossi, C. A. (2012). On the compatibility between cup products, the Alekseev-Torossian connection and the Kashiwara-Vergne conjecture, II. Comptes Rendus Mathématique. Académie des Sciences. Paris, 350(19-20), 871-874. doi:10.1016/j.crma.2012.09.017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1D20-8
Abstract
There is no abstract available